# SDR AALA201702199012

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 27,846 hours, 9,762 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO BAY FLOOR PANEL 151LF. REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
